Facebook Pixel
EmpowHER Guest

bumps on vagina... anything to be worried about, or just a nasty yeast infection.

By Anonymous January 9, 2015 - 4:37pm
Rate This

about 3 weeks ago my vaginal area started to itch. a couple days later i realized that there was a white mucus around my clitoris and i was experiencing a cottage cheese like discharge. after some research i figured it must be a yeast infection. i started on vaginal suppositories and vagisil. the first night of the treatment i realized that one of the lymph nodes in my groin started to swell and was a bit painful. that lymph node has since gone down. soon after i started my treatment i also started my period. towards the end of the treatment and my cycle, i noticed that the opening of my vagina had began to swell and small bumps started to appear. they appeared from the opening of the vagina and continue in two small lines (one on each labia). the swelling went down after my cycle was finished, but the bumps still remain. they don't seem to have multiplied. they don't hurt nor to they itch. they seem to be a fleshy color and are neither hard nor soft... has a bit of a sandpapery / koosh ball kind of texture to be honest. everything else about the yeast infection seems to have cleared aside from a thick, white discharge every once and a while (not cottage cheese consistency). i have had 4 partners in the last 2 months (usually not this promiscuous), all of whom i know and have not notified me of any symptoms of herpes or gentile warts or stds for that matter. i also get tested once every 6 months. i was told earlier today that the bumps are just lesions from the yeast infection and was told to take fluconazole. just wanted a second opinion to ease my mind!!

Add a Comment1 Comments


Hello, and thank you for sharing your question with the community.  I'd love to give you some helpful advice on the matter.

After considering your history, Fluconazole will be your best option and the bumps you see are most likely the aftermath of your yeast infections just as you heard.  

Fluconazole is used for treating vaginal thrush which is characterized by itching, burning, soreness, "cottage-cheese" like discharge, swelling and irritation in the infected area.  Even though some of your symptoms have gone away.  This medication will complete the healing process.  

While you are recovering, it is best to: avoid synthetic underwear, wear loose-fitting cotton underwear, wash the are regularly, but not harshly, avoid vaginal deodorants, perfumer soaps, and bath additives.

Let us know if you have any more questions.


January 10, 2015 - 8:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!